# SDR 98ZZZM173

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Part number: 38283
- Condition: Leaking
- Location: Nr1/2 Fuel Tanks
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLT 920 FROM CMO, THE NR 2 FUEL QTY INOP.  THE NR 2 FUEL QTY WAS ALREADY ON MEL.  THE AIRCRAFT RETURNED TO MCO. REMOVED WATER FROM THE FUEL TANKS.  REMOVED AND REPLACED THE NR 1 AND NR 2 FUEL CAP SEALS.  PERFORMED FUEL QTY CHECK USING TESTER ON BOTH NR 1 AND NR 2 FUEL TANKS PER 28-41-0.  ADJUSTMENT AND RESISTANCE VALUES WITHIN TOLERANCE.
